# SDR DALA2025081806166

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 65,338 hours, 33,920 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV 02 MASKS TRIPPED.  R & R LAV OXYGEN CONTAINER ASSY IAW AMM 35-21. OPS CHECK GOOD. (7741268)
